# SDR F3LA2023120400226

- Difficulty date: December 2, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N368FR
- Make and model: Airbus A320-251N
- Aircraft serial: 09549
- Aircraft time: 10,726 hours, 4,893 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE LP 258113 ITEM 3: DURING HEAVY CHECK, BITE TEST RECEIVED 11WL FAULT. FAULT DISCOVERED DURING OVERNIGHT MAINTENANCE, BUT A/C TOOK A 16 MIN HEAD START DELAY TO FLIGHT 3981. 
CORRECTIVE ACTION: REMOVED & REPLACED BATTERY 11WL, OPERATIONAL TEST CHECKS GOOD PER AMM 33-51-38-002-A. /END/
